Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Erdoˇgdu, V. (1988) Coprimely Packed Rings. Journal of Number Theory, 28, 1-5.
http://dx.doi.org/10.1016/0022-314X(88)90115-1

has been cited by the following article:

  • TITLE: On Co-Primarily Packed Modules

    AUTHORS: Lamis J. M. Abulebda

    KEYWORDS: Coprimarily Packed Submodule, Strongly Coprimarily Packed Submodule, Bezout Module

    JOURNAL NAME: Advances in Pure Mathematics, Vol.5 No.4, March 23, 2015

    ABSTRACT: Let R be a commutative ring with 1, and M is a (left) R-module. We introduce the concept of coprimarily packed submodules as a proper submodule N of an R-module M which is said to be Coprimarily Packed Submodule. If where Na is a primary submodule of M for each , then for some . When there exists such that ; N is called Strongly Coprimarily Packed submodule. In this paper, we list some basic properties of this concept. We end this paper by explaining the relations between p-compactly packed and coprimarily packed submodules, and also the relations between strongly p-compactly packed and strongly coprimarily packed submodules.